# SDR RRXA991525

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Rectifier
- Part number: 3716072501
- Condition: Failed
- Location: Egt Indicator
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LOST POWER TO EGT INDICATORS ANS SAI WHILE IN FLIGHT AT FL330.  FOUND DC BUS BLOCKER RECTIFIER R7-5 WDM 24-4-1 P44 BAD.  REMOVED AND REPLACED SAME, OPS CKS NORMAL AT THIS TIME.
